Kentucky, 2011Damaging Winds in Kentucky, August 3, 2011
August 3, 2011 · NWS ILN · 2 events in 2 counties and zones
A line of convection ahead of a cold front produced severe weather across northern Kentucky during the morning hours. The main threat from these storms was damaging thunderstorm winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of convection ahead of a cold front produced severe weather across northern Kentucky during the morning hours. The main threat from these storms was damaging thunderstorm winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Aug 3, 4:58 AM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 3, 4:58 AM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
558 AM EDT WED AUG 3 2011
.SYNOPSIS...
LOW PRESSURE TRACKING THROUGH THE SOUTHERN GREAT LAKES WILL DRAG
A COLD FRONT THROUGH THE AREA TODAY. HIGH PRESSURE AND DRIER AIR WILL
MOVE IN FOR TONIGHT THROUGH THURSDAY. A WEAK DISTURBANCE MAY BRING
A FEW SHOWERS AND THUNDERSTORMS ON FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT IS NEAR LAKE MICHIGAN...WITH LINE OF CONVECTION AHEAD
OF THE FRONT CROSSING NORTHWEST COUNTIES. LOW LEVEL JET AND
INSTABILITY ARE STRONG ENOUGH SO THAT SOME THUNDERSTORMS MAY REACH
SEVERE LIMITS...SO SEVERE THUNDERSTORM WATCH 720 IS IN EFFECT
UNTIL 8 AM. THIS WATCH INCLUDES DAYTON AND COLUMBUS. MAIN THREAT
IS DAMAGING WINDS WITH LARGE HAIL ALSO POSSIBLE.
ONCE LINE OF CONVECTION MOVES THROUGH...CHANCE OF THUNDERSTORMS
WILL CONTINUE THIS AFTERNOON IN AREA OF PERSISTENT FRONTAL
CONVERGENCE AND INSTABILITY. TEMPERATURES WILL RISE TO AROUND 90.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
HIGH PRESSURE AND DRY AIR WILL MOVE IN TONIGHT BEHIND THE
DEPARTING COLD FRONT. THE HIGH WILL MOVE GRADUALLY ACROSS THE
GREAT LAKES THROUGH THURSDAY...KEEPING DRY WEATHER ACROSS THE
REGION. A WEAK MID LEVEL DISTURBANCE MOVING FROM THE WEST ALONG A
SURFACE BOUNDARY WILL BRING A LOW CHANCE FOR SHOWERS AND
THUNDERSTORMS ON FRIDAY.
TEMPERATURES WILL BE SLIGHTLY COOLER ON THURSDAY IN A NORTHERLY
FLOW WITH HIGHS REACHING THE MID TO UPPER 80S. HIGHS WILL BE CLOSE
TO 90 ON FRIDAY UNDER A SMALL AMOUNT OF WARM ADVECTION AND AIRMASS
MODIFICATION.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A MID LEVEL SHORTWAVE INTERACTING WITH A SURFACE WARM FRONT WILL
PRODUCE ENOUGH FORCING TO TRIGGER SCATTERED TO NUMEROUS AREAS OF
CONVECTION ON SATURDAY. THE TIMING OF THIS FEATURE IN THE MODELS
CONTINUES TO JUMP AROUND A BIT. THE LATEST RUN BRINGS THE
STRONGEST FORCING ACROSS THE FORECAST AREA DURING THE LATE MORNING
AND EARLY AFTERNOON. THIS WOULD FAVOR A WETTER SOLUTION...WITH THE
PEAK HEATING AIDING STRONGER CONVECTION TO DEVELOP. HAVE INCREASED
POPS SATURDAY TO A 50/50 CHANCE ACROSS MOST ZONES WHERE THE PEAK
DAYTIME HEATING SHOULD INTERACT WITH THE SHORTWAVE.
MODELS BEGIN TO DIVERGE IN THEIR SOLUTIONS ON SUNDAY WITH A MORE
PROGRESSIVE GFS PUSHING A FRONTAL BOUNDARY BEHIND THE SHORTWAVE WELL
SOUTH OF THE FORECAST AREA. THE ECMWF KEEPS THE TAIL END OF THE
FRONT NEAR THE OHIO RIVER...THEREFORE HAVE KEPT MAINLY SLIGHT CHANCE
POPS IN THAT AREA.
SOME DRIER AIR IS FORECAST TO MOVE INTO THE OHIO VALLEY LATE SUNDAY
THROUGH MONDAY. HOWEVER...SOME RESIDUAL MOISTURE MAY BE IN PLACE TO
ALLOW FOR SOME AFTERNOON CONVECTION. HAVE KEPT SLIGHT CHANCE POPS IN
FOR MONDAY WITH CHANCE POPS TUESDAY AS ADDITIONAL MOISTURE RETURNS
ACROSS THE FORECAST AREA.
TEMPERATURES ARE FORECAST TO REMAIN A FEW DEGREES ABOVE NORMAL
THROUGHOUT THE ENTIRE LONG TERM PERIOD.
&&
.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
STRONG UPPER LEVEL RIDGE CONTINUE TO BE CENTERED OVER THE NATIONS
MID SECTION. ACTIVE THUNDERSTORM COMPLEX ASSOCIATED WITH S/W
ROUNDING THIS RIDGE DROPPING SE THRU THE OHIO VALLEY EARLY THIS
MORNING. EXPECT THESE STORMS TO CONTINUE TO AFFECT THE TAF SITES
THRU ABOUT 14Z. WILL ALLOW FOR TEMPO GROUPS FOR THESE STORMS AT
ALL SITES WITH MVFR VSBY RESTRICTIONS. AFTER THIS THUNDERSTORM
COMPLEX MOVES THRU THERE WL BE A CONTD THREAT FOR THUNDERSTORM RE-
DEVELOPMENT UNTIL A COLD FRONT MOVES THRU THIS AFTN. DUE TO
UNCERTAINTY ON COVERAGE AND THIS FUTURE DEVELOPMENT WL LIMIT THIS
LATE MORNING/EARLY AFTN MENTION TO ONLY CB. EXPECT VFR CONDITIONS
BEHIND THE FRONT INTO THIS EVENING. DUE TO MAINLY CLEAR SKIES AND
A MOIST LOW LEVEL EXPECT SOME FOG DEVELOPMENT OVERNIGHT WITH THE
POTENTIAL FOR STRATUS. AT THIS TIME HAVE MVFR VSBY RESTRICTIONS
AT ALL SITES WITH CONDITIONS DROPPING INTO IFR CATEGORY AT KLUK.
OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...LATTO
AVIATION...AR
Hazardous weather outlook, Aug 3, 6:00 AM EST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
700 AM EDT WED AUG 3 2011
INZ058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-051>056-
063>065-070>074-077>082-088-041100-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
700 AM EDT WED AUG 3 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
AN APPROACHING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS
INTO THE REGION TODAY. SOME OF THE THUNDERSTORMS MAY REACH SEVERE
LIMITS...WITH DAMAGING WINDS THE PRIMARY THREAT...THOUGH LARGE
HAIL IS ALSO POSSIBLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
INZ050-OHZ060>062-041100-
WAYNE-PREBLE-MONTGOMERY-GREENE-
700 AM EDT WED AUG 3 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND
MIAMI VALLEY OF OHIO.
.DAY ONE...TODAY AND TONIGHT.
AN APPROACHING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS
INTO THE REGION TODAY. SOME OF THE THUNDERSTORMS MAY REACH SEVERE
LIMITS...WITH DAMAGING WINDS THE PRIMARY THREAT...THOUGH LARGE
HAIL IS ALSO POSSIBLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 3, 1:35 AM EST, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
235 AM EDT WED AUG 3 2011
INZ050-058-059-OHZ026-034-035-042>044-051-052-060-061-030730-
UNION IN-FAYETTE IN-WAYNE IN-AUGLAIZE OH-CHAMPAIGN OH-DARKE OH-
HARDIN OH-LOGAN OH-MERCER OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
SHELBY OH-
235 AM EDT WED AUG 3 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHERN
PREBLE...NORTHWESTERN MONTGOMERY...MIAMI...MERCER...WESTERN LOGAN...
HARDIN...DARKE...NORTHWESTERN CHAMPAIGN...AUGLAIZE...WAYNE...FAYETTE
AND NORTHWESTERN UNION COUNTIES THROUGH 330 AM EDT...
AT 236 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 52 MILES NORTH OF ADA TO WABASH TO 52 MILES WEST OF
BENTONVILLE...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD...COLDWATER...
CELINA...FORT RECOVERY...ST. HENRY...ST. MARYS...NEW BREMEN...UNION
CITY...NEW KNOXVILLE...MINSTER...CRIDERSVILLE AND ANSONIA.
ALSO...WABASH...TAMA...MENDON...NEPTUNE...MONTEZUMA...CARTHAGENA...
NORTH DAYTON AND KOSSUTH ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4082 8349 4076 8349 4004 8407 3954 8531
3979 8531 3980 8523 4000 8521 4001 8482
4073 8478 4073 8446 4069 8445 4065 8389
4082 8388Special weather statement, Aug 3, 2:48 AM EST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 AM EDT WED AUG 3 2011
OHZ026-044>046-051>056-061>063-030845-
CHAMPAIGN OH-CLARK OH-DELAWARE OH-FAYETTE OH-FRANKLIN OH-GREENE OH-
HARDIN OH-LICKING OH-LOGAN OH-MADISON OH-MIAMI OH-MONTGOMERY OH-
UNION OH-
348 AM EDT WED AUG 3 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...NORTHERN
MONTGOMERY...SOUTHEASTERN MIAMI...MADISON...SOUTHEASTERN LOGAN...
NORTHWESTERN LICKING...SOUTHEASTERN HARDIN...GREENE...NORTHERN
FRANKLIN...NORTHWESTERN FAYETTE...DELAWARE...CLARK AND CHAMPAIGN
COUNTIES THROUGH 445 AM EDT...
AT 346 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF ESSEX TO MIDDLEBURG TO TROTWOOD...
MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH LEWISBURG...
URBANA...NEW CARLISLE...NORTHRIDGE...HUBER HEIGHTS...DAYTON...
RICHWOOD...OAKWOOD...MARYSVILLE...WRIGHT-PATTERSON AFB...ENON AND
FAIRBORN.
ALSO...PHONETON...TERRE HAUTE...DREXEL...RAYMOND...SOMERSVILLE...FORT
MCKINLEY...BRANDT AND NORTH HAMPTON ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4061 8342 4051 8341 4051 8325 4045 8324
4044 8302 4042 8301 4042 8293 4036 8292
4035 8275 4028 8274 4028 8265 4008 8282
3958 8361 3978 8448 3980 8448 4027 8369Special weather statement, Aug 3, 5:11 AM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
611 AM EDT WED AUG 3 2011
INZ050-058-059-066-OHZ042-060-070-031115-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-BUTLER OH-DARKE OH-
PREBLE OH-
611 AM EDT WED AUG 3 2011
...A STRONG THUNDERSTORM WILL AFFECT PREBLE...SOUTHWESTERN DARKE...
NORTHWESTERN BUTLER...WAYNE...FAYETTE...NORTHEASTERN FRANKLIN AND
UNION COUNTIES THROUGH 715 AM EDT...
AT 607 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF
FRANKLIN...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...DUBLIN...
CAMBRIDGE CITY...FOUNTAIN CITY...CONNERSVILLE...CENTERVILLE...
RICHMOND...NEW PARIS...LIBERTY...WEST COLLEGE CORNER...WEST
ALEXANDRIA AND OXFORD.
ALSO...FRANKLIN...ECONOMY...MOUNT AUBURN...BENTONVILLE...
JACKSONBURG...EAST GERMANTOWN...WILLIAMSBURG AND GREENS FORK ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3979 8531 3979 8530 3980 8523 3987 8522
3988 8521 4000 8521 4001 8520 4001 8487
3990 8448 3981 8448 3934 8483 3965 8531
ARSpecial weather statement, Aug 3, 5:44 AM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 AM EDT WED AUG 3 2011
KYZ098>100-031145-
LEWIS KY-MASON KY-ROBERTSON KY-
644 AM EDT WED AUG 3 2011
...A STRONG THUNDERSTORM WILL AFFECT ROBERTSON...MASON AND WESTERN
LEWIS COUNTIES THROUGH 745 AM EDT...
AT 641 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOMO...
MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG.
ALSO...FLEMING-MASON COUNTY AIRPORT...HELENA...ORANGEBURG...
RECTORVILLE...MOUNT GILEAD AND EPWORTH ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3840 8348 3843 8358 3848 8359 3852 8364
3850 8371 3845 8386 3848 8392 3847 8396
3853 8399 3868 8378 3865 8377 3864 8370
3838 8344 3837 8345Special weather statement, Aug 3, 6:03 AM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 AM EDT WED AUG 3 2011
INZ058-066-073-074-031200-
FRANKLIN IN-DEARBORN IN-FAYETTE IN-RIPLEY IN-
703 AM EDT WED AUG 3 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...
SOUTHWESTERN FAYETTE...DEARBORN AND FRANKLIN COUNTIES THROUGH 800 AM
EDT...
AT 702 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLENWOOD...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OLDENBURG...
BATESVILLE...BROOKVILLE...MILAN...MOORES HILL...DILLSBORO AND BRIGHT.
ALSO...ANDERSONVILLE...COLUMBIA...BUENA VISTA...ALPINE...LAUREL...
HAMBURG...PEPPERTOWN AND METAMORA ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3927 8530 3966 8531 3935 8482 3924 8482
3897 8503 3925 8534Thunderstorm Wind, Boone
- When
- August 3, 7:01 AM EST to 7:06 AM EST
- Where
- Boone County, Burlington to Hebron
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 39.030, -84.720
Multiple trees and large tree limbs were reported down due to damaging thunderstorm winds.
Thunderstorm Wind, Owen
- When
- August 3, 8:40 AM EST to 8:44 AM EST
- Where
- Owen County, 2 mi NE of Long Ridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.600, -84.794
Two trees were reported down due to damaging thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Tennessee, August 3 to 7, 20113 deaths · 21 events
- Flash Flood and Hail in Alabama, August 3 to 4, 20111 death · $1.3 million · 1.75 in hail · 21 events
- Damaging Winds and Lightning Strikes in Missouri, August 3 to 5, 20111 death · $62,000 · 52 kt wind · 8 events
- Excessive Heat in Louisiana, August 3, 20111 death · 1 event
- Lightning Strike in South Dakota, August 3, 20111 death · 1 event
- Hail and Damaging Winds in Tennessee, August 3 to 4, 20111 injured · $110,000 · 1 in hail · 22 events
- Excessive Heat in Missouri, August 3, 2011$324,000 · 1 event
- Hail and Damaging Winds in Kansas, August 3, 2011$160,000 · 1.75 in hail · 14 events
- Damaging Winds in Tennessee, August 3, 2011$101,000 · 60 kt wind · 12 events
- Hail and Damaging Wind in Texas, August 3, 2011$125,000 · 78 kt wind · 2 events
- Damaging Winds and Heavy Rain in Arizona, August 3, 2011$82,000 · 60 kt wind · 4 events
- Wildfire in Oklahoma, August 3, 2011$75,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 334047, 334051.